# SDR AWXA200501484

- Difficulty date: December 5, 2005
- Submitted: December 12, 2005
- Operation: Air carrier
- Aircraft: N168AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23629
- Aircraft time: 61,080 hours, 42,420 cycles
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Generator
- Condition: Inoperative
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

PILOTS REPORTED LOSS OF NR 1 ENG A/C GEN SYS FELL OFFLINE AT FL 350 & WOULD NOT RESET. VOLTS & FREQUENCY READING ZERO. NO CSD LOW OIL PRESSURE LIGHT PRESENT. RESIDUAL VOLTS AT 115. ATTEMPT TO START APU UNSUCCESFUL DIVERTED SLC FOR REPAIRS. MX PLACED NR 1 ENGINE DRIVEN GEN SYS ON MEL. MX SERVICED APU OIL LEVEL TO IT'S PROPER LEVEL & STARTED APU SUCCESSFULLY. OPS CHECKS WERE FOUND OK.  R & R NR 2 ENG. GEN IAW AMWEST TASK CARD R5M24002.  DISCOVERED YELLOW CONDUCTOR WIRE SHORTING.  REPAIRED WIRE.  OPS CHECKS WERE GOOD.  VENDOR CONFIRMED FAILURE, FAILED INCOMING TEST. TEARDOWN FOUND SCREEN ON STATOR ASSEMBLY LOOSE. THE UNIT WAS REPAIRED AND TESTED IAW CMM 24-20-77 REV.20
